The Brun-Titchmarsh Theorem in Function Fields

Chih Nung Hsu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We establish a large sieve inequality for algebraic function fields. Using this inequality, a version of the Brun-Titchmarsh Theorem for these algebraic function fields and their Hilbert class fields is obtained.

Original languageEnglish
Pages (from-to)67-82
Number of pages16
JournalJournal of Number Theory
Issue number1
Publication statusPublished - 1999 Nov

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'The Brun-Titchmarsh Theorem in Function Fields'. Together they form a unique fingerprint.

Cite this